Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 33, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 3, 2009, 3:56 AM CDT for Collin County, Dallas County, Rockwall County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2009, 3:56 AM CDT (08:56 UTC)
- Expired
- May 3, 2009, 6:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collin County, TX, Dallas County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 73 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 4:00 AM CDT | FLASH FLOOD | Royse City, TX | SO REPORTS A TRUCK STUCK IN HIGH WATER ON HWY 66 IN ROYSE CITY. WATER DEPTH UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 402 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 030856
FFWFWD
TXC085-113-397-031100-
/O.NEW.KFWD.FF.W.0033.090503T0856Z-090503T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
356 AM CDT SUN MAY 3 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS
DALLAS COUNTY IN NORTH CENTRAL TEXAS
ROCKWALL COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 600 AM CDT
* AT 354 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN NEAR UNIVERSITY PARK...MOVING EAST AT
35 MPH. VERY HEAVY RAINS OCCURRED ACROSS THIS AREA YESTERDAY
AFTERNOON AND EVENING WITH 2 TO 4 INCHES OF RAINFALL. ANOTHER 1 TO
2 INCHES WILL BE POSSIBLE THROUGH 600 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...FRISCO...PLANO...RICHARDSON...BALCH SPRINGS...PROSPER...
MESQUITE...SEAGOVILLE...GARLAND...ALLEN...SUNNYVALE...PARKER...
MURPHY...SACHSE...MCKINNEY...ROWLETT...FAIRVIEW...LUCAS...HEATH...
WYLIE...LOWRY CROSSING...ROCKWALL...PRINCETON...FATE...ROYSE CITY
AND FARMERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE
WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3286 9629 3282 9639 3282 9652 3269 9652
3256 9656 3260 9699 3296 9699 3300 9691
3300 9684 3325 9681 3328 9629
$$1 follow-up statement
000
WGUS74 KFWD 030952
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CDT SUN MAY 3 2009
TXC085-113-397-031100-
/O.CON.KFWD.FF.W.0033.000000T0000Z-090503T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-DALLAS TX-ROCKWALL TX-
452 AM CDT SUN MAY 3 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
ROCKWALL...DALLAS AND SOUTHERN COLLIN COUNTIES...
AT 450 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF FARMERSVILLE TO 5 MILES SOUTH OF SEAGOVILLE. THE
STORMS PRODUCING THE HEAVY RAINFALL WERE MOVING EAST AT 35 TO 40
MPH AND WILL CONTINUE TO MOVE OUT OF THE WARNING AREA THROUGH 600
AM. HOWEVER...RUNOFF FROM THE PREVIOUS HEAVY RAINFALL IS
LIKELY CAUSING FLOODING OF SMALL CREEKS AND LOW-LYING AREAS.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE ROYSE CITY AND SEAGOVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3286 9629 3282 9639 3282 9652 3269 9652
3256 9656 3260 9699 3296 9699 3300 9691
3300 9684 3325 9681 3328 9629
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 3:47 AM CDT, 9 minutes earlier.
Area forecast discussion, May 3, 3:47 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 347 AM CDT SUN MAY 3 2009 .DISCUSSION... SECOND SHORTWAVE DISTURBANCE NOW ENCOUNTERING BETTER MOISTURE AND STILL PLENTY OF ELEVATED INSTABILITY ACROSS CENTRAL/ERN TEXAS...AS EVIDENCED BY FLARE OF OF STORMS ACROSS THE AREA AFTER 2 AM CDT. MEANWHILE...WEAK FRONTAL BOUNDARY IS NOW ALONG A PARIS...TERRELL...CORSICANA...MEXIA... KILLEEN LINE. EXPECT SEVERE THREAT THIS MORNING TO BE MARGINAL SEVERE HAIL BEHIND THE BOUNDARY...THOUGH A SEVERE WATCH COULD BE ISSUED IN NEXT HR OR SO AHEAD OF FRONTAL BOUNDARY WHERE SOME STRONG/DAMAGING WINDS COULD MIX DOWN IN MORE WARM/SOUPY AIRMASS OVER SE COUNTIES. AS FOR HYDROLOGIC ISSUES...HAVE CANCELLED FFA W OF I-35 CORRIDOR...AS ANTECEDENT CONDITIONS ARE GOOD AND MOST OF MORNING STORMS SHOULD BE TO THE SE OF THESE COUNTIES. LEFT AREAS FURTHER EAST IN FFA THROUGH LATE MORNING WITH MORE SATURATED SOILS AND POSSIBLE LINGERING STORMS WITH LOCALIZED HEAVY RAINFALL THROUGH MID MORNING. EXPECT WEATHER TO IMPROVE QUICKLY FROM WEST TO EAST ACROSS NORTH TX BY THIS AFTERNOON AND INTO EARLY EVENING...AS DISTURBANCE SHIFTS EAST OF THE REGION WITH SUBSIDENCE IN BEHIND AND FRONT SAGGING E/SE OF THE AREA. TONIGHT THROUGH MONDAY WILL SEE A BRIEF DRY PERIOD. OLD FRONT MOVES BACK NWD AS A WARM FRONT AND HANGS UP ACROSS RED RIVER VALLEY/SRN OK TUES-WED...WITH A FEW DISTURBANCES RIPPLING ACROSS OK/KS LATE MON NIGHT THROUGH WED MORNING. WILL MAINTAIN CHANCE POPS NORTH OF I-20 CORRIDOR DURING THIS PERIOD. MANY OF THESE AREAS DONT NEED ADDITIONAL RAINFALL AND FUTURE HYDROLOGIC WATCHES MAY BE NEED FOR THE TUES/WED TIME FRAME. INSTABILITY AND SHEAR ACROSS THIS REGION WILL SUPPORT A FEW SEVERE STORMS AS WELL. SHORTWAVE RIDGING WILL PROVIDE ANOTHER RESPITE/DRY PERIOD THURS THROUGH FRIDAY EVENING...BEFORE ANOTHER WEAK FRONT EASES INTO NORTH TEXAS AND PROVIDES A WEAK FOCUS FOR A FEW MORE STORMS. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 54 75 61 83 / 20 5 5 20 20 WACO, TX 76 56 76 64 88 / 40 5 5 5 5 PARIS, TX 68 52 72 57 78 / 60 5 5 20 40 DENTON, TX 69 50 74 60 79 / 20 5 5 20 30 MCKINNEY, TX 70 54 74 59 81 / 30 5 5 20 30 DALLAS, TX 72 55 75 62 83 / 30 5 5 20 20 TERRELL, TX 72 56 74 60 83 / 50 5 5 10 20 CORSICANA, TX 74 57 76 60 85 / 70 5 5 5 10 TEMPLE, TX 78 58 78 65 88 / 40 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ092>095-103>107- 118>123. && /05
Hazardous weather outlook, May 3, 3:22 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 322 AM CDT SUN MAY 3 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 322 AM CDT SUN MAY 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL ARE THE MAIN HAZARDS. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35 THROUGH NOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY...AND AGAIN ON FRIDAY AND SATURDAY. SEVERE WEATHER IS POSSIBLE WITH EACH EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY ALONG AND EAST OF A GAINESVILLE TO COMANCHE LINE. SCHULTZ
In the hours before
Special weather statement, May 3, 2:40 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT SUN MAY 3 2009
TXZ121-122-030815-
VAN ZANDT TX-KAUFMAN TX-
240 AM CDT SUN MAY 3 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN KAUFMAN COUNTY
NORTHWESTERN VAN ZANDT COUNTY
AT 240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF KAUFMAN...MOVING NORTHEAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...KAUFMAN...WILLS
POINT AND LAKE TAWAKONI STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3261 9578 3245 9630 3265 9640 3285 9599
3285 9598
TIME...MOT...LOC 0740Z 247DEG 36KT 3260 9625Special weather statement, May 3, 2:44 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 AM CDT SUN MAY 3 2009
TXZ143-144-030815-
BOSQUE TX-HAMILTON TX-
244 AM CDT SUN MAY 3 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN BOSQUE COUNTY
NORTHEASTERN HAMILTON COUNTY
AT 244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF HAMILTON...MOVING NORTHEAST AT
40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE HICO...IREDELL...MERIDIAN
AND MERIDIAN STATE PARK.
WIND GUSTS OVER 40 MPH AND HAIL TO 1/2 INCH IN DIAMETER CAN BE
EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3222 9761 3221 9760 3220 9758 3218 9760
3219 9757 3190 9742 3173 9802 3194 9814
TIME...MOT...LOC 0744Z 247DEG 34KT 3186 9804Special weather statement, May 3, 3:05 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 AM CDT SUN MAY 3 2009
TXZ103-104-118-119-030830-
DENTON TX-COLLIN TX-TARRANT TX-DALLAS TX-
305 AM CDT SUN MAY 3 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COLLIN COUNTY
NORTHWESTERN DALLAS COUNTY
SOUTHEASTERN DENTON COUNTY
NORTHEASTERN TARRANT COUNTY
AT 304 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
LAKE LEWISVILLE TO HALTOM CITY...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
ADDISON...ARLINGTON...BEDFORD...CARROLLTON...COLLEYVILLE...COPPELL...
EULESS...FARMERS BRANCH...FRISCO...GRAPEVINE...HURST...IRVING...
LEWISVILLE...LITTLE ELM...PLANO...AND PROSPER.
WIND GUSTS TO 40 MPH AND HAIL TO 1/2 INCH IN DIAMETER CAN BE
EXPECTED FROM THESE STORMS.
LAT...LON 3323 9640 3274 9695 3263 9711 3282 9727
3325 9693
TIME...MOT...LOC 0804Z 272DEG 24KT 3318 9690 3282 9725Special weather statement, May 3, 3:07 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 AM CDT SUN MAY 3 2009
TXZ144-145-030830-
HILL TX-BOSQUE TX-
307 AM CDT SUN MAY 3 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
NORTHWESTERN HILL COUNTY
AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF CLIFTON...MOVING EAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...MERIDIAN...WHITNEY...
MERIDIAN STATE PARK AND LAKE WHITNEY STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3215 9755 3214 9751 3217 9750 3222 9731
3196 9718 3178 9773 3206 9787
TIME...MOT...LOC 0807Z 249DEG 39KT 3196 9775Special weather statement, May 3, 3:30 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT SUN MAY 3 2009
TXZ104-119-030900-
COLLIN TX-DALLAS TX-
330 AM CDT SUN MAY 3 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COLLIN COUNTY
DALLAS COUNTY
AT 329 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRISCO TO 2 MILES
NORTHEAST OF ARLINGTON...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...ALLEN...
CARROLLTON...DALLAS...DESOTO...DUNCANVILLE...FRISCO...GARLAND...GRAND
PRAIRIE...IRVING...ROWLETT...UNIVERSITY PARK...WILMER AND WYLIE.
WIND GUSTS TO 40 MPH AND HAIL TO 1/2 INCH IN DIAMETER CAN BE EXPECTED
FROM THESE STORMS.
LAT...LON 3319 9641 3299 9650 3298 9652 3296 9651
3255 9670 3263 9702 3284 9703 3300 9694
3300 9684 3316 9684 3320 9682
TIME...MOT...LOC 0829Z 292DEG 23KT 3314 9680 3273 9707Local storm report, May 3, 3:32 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT SUN MAY 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL SOUTHLAKE 32.95N 97.15W
05/03/2009 E0.75 INCH TARRANT TX TRAINED SPOTTER
PENNY HAIL REPORTED AT HWY 114 AND KIMBALL IN SOUTHLAKEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 66 min |
| May 2, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| May 2, 7:24 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| May 2, 7:42 PM CDT | Flash Flood Warning | FWD | Hopkins, Rains, Van Zandt | 3 hr |
| May 2, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
| May 2, 8:48 PM CDT | Flash Flood Warning | FWD | Tarrant | 107 min |
| May 2, 8:49 PM CDT | River Flood Warning | FWD | Hunt | 37 hr |
| May 2, 8:49 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 43 hr |
| May 2, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 46 min |
| May 2, 9:20 PM CDT | River Flood Warning | FWD | Collin | 37 hr |
| May 2, 9:20 PM CDT | River Flood Warning | FWD | Dallas | 39 hr |
| May 2, 9:24 PM CDT | Flash Flood Warning | FWD | Grayson | 83 min |
| May 2, 9:29 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 46 min |
| May 2, 9:36 PM CDT | Special Weather Statement | FWD | Collin, Denton, Rockwall | 24 min |
| May 2, 9:39 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| May 2, 9:41 PM CDT | Areal Flood Advisory | FWD | Ellis | 94 min |
| May 2, 9:46 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 48 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Fannin, Grayson, Rockwall | 32 min |
| May 2, 10:09 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 66 min |
| May 2, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 61 min |
| May 2, 10:26 PM CDT | Areal Flood Warning | FWD | Denton | 4 hr |
| May 2, 10:37 PM CDT | Flash Flood Warning | FWD | Hopkins, Rains, Van Zandt | 3 hr |
| May 2, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 76 min |
| May 2, 10:50 PM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Lamar | 3 hr |
| May 2, 10:56 PM CDT | Flash Flood Warning | FWD | Collin, Hunt, Kaufman, Rockwall | 2 hr |
| May 2, 10:57 PM CDT | River Flood Warning | FWD | Denton | 11 hr |
| May 2, 11:07 PM CDT | Special Weather Statement | FWD | Van Zandt | 38 min |
| May 2, 11:27 PM CDT | River Flood Warning | FWD | Dallas | 9 hr |
| May 2, 11:38 PM CDT | Areal Flood Warning | FWD | Dallas | 3 hr |
| May 2, 11:43 PM CDT | River Flood Warning | FWD | Dallas | 9 hr |
| May 2, 11:50 PM CDT | Special Weather Statement | FWD | Van Zandt | 25 min |
| May 3, 12:53 AM CDT | Special Weather Statement | FWD | Hopkins | 22 min |
| May 3, 1:05 AM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 3, 1:32 AM CDT | Areal Flood Warning | FWD | Hopkins, Rains, Van Zandt | 3 hr |
| May 3, 1:50 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 21 hr |
| May 3, 2:13 AM CDT | Special Weather Statement | FWD | Comanche | 32 min |
| May 3, 2:29 AM CDT | Areal Flood Warning | FWD | Dallas | 4 hr |
| May 3, 2:36 AM CDT | River Flood Warning | FWD | Collin | 19 hr |
| May 3, 2:38 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 49 min |
| May 3, 2:40 AM CDT | Special Weather Statement | FWD | Kaufman | 35 min |
| May 3, 2:44 AM CDT | Special Weather Statement | FWD | Bosque | 31 min |
| May 3, 3:00 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 37 min |
| May 3, 3:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| May 3, 3:07 AM CDT | Special Weather Statement | FWD | Bosque | 23 min |
| May 3, 3:30 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| May 3, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 32 min |
| May 3, 3:53 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 67 min |
| May 3, 4:16 AM CDT | Special Weather Statement | FWD | Bell, McLennan | 29 min |
| May 3, 4:20 AM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| May 3, 4:41 AM CDT | Special Weather Statement | FWD | Kaufman, Rains, Van Zandt | 34 min |
| May 3, 4:47 AM CDT | Special Weather Statement | FWD | Falls, Freestone, Limestone, Milam, Robertson | 28 min |
| May 3, 5:03 AM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 3 hr |
| May 3, 5:09 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 51 min |
| May 3, 5:13 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Falls, Freestone, Leon, Limestone, Milam and 2 more | 92 min |
| May 3, 6:00 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 41 min |
| May 3, 7:19 AM CDT | Areal Flood Warning | FWD | Hunt | 4 hr |
| May 3, 7:59 AM CDT | Areal Flood Warning | FWD | Rains, Van Zandt | 4 hr |
| May 3, 9:52 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 5 days |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.